Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Boundary value problems for a second-order hyperbolic equation in Hilbert space

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. M. Berezanskii, Expansion in Eigenfunctions of Self-adjoint Operators, American Mathematical Society, Providence, Rhode Island (1968).

  2. 2.

    V. I. Gorbachuk and M. L. Gorbachuk, “Expansion of a second-order differential equation with operator coefficients in eigenfunctions,” Dokl. Akad. Nauk SSSR,184, No. 4 (1969).

  3. 3.

    L. I. Vainerman, “Determination of the expansion function for a second-order differential equation with operator coefficients,” Dokl. Akad. Nauk UkrSSR, No. 1 (1972).

  4. 4.

    Yu. L. Daletskii, Abstract of Dissertation, Moscow State University (1963).

  5. 5.

    J. Goldstein, “Time-dependent hyperbolic equations,” J. Functional Analysis,4, No. 1 (1969).

  6. 6.

    L. I. Vainerman, “Boundary problems for strongly elliptic second-order equations in Hilbert space,” Kibernetika, No. 6 (1973).

  7. 7.

    H. Langer, Über methode der richtenden functionalen von M. G. Krein,” Acta Math., Hungarica, No. 21 (1970).

Download references

Additional information

Translated from Kibernetika, No. 3, pp. 149–150, May–June, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vainerman, L.I. Boundary value problems for a second-order hyperbolic equation in Hilbert space. Cybern Syst Anal 10, 552–553 (1974). https://doi.org/10.1007/BF01068731

Download citation

Keywords

  • Operating System
  • Hilbert Space
  • Artificial Intelligence
  • System Theory
  • Hyperbolic Equation